Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 19, NWS La Crosse, WI

June 29, 2015Buffalo County, Jackson County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 29, 2015, 3:24 PM CDT for Buffalo County, Jackson County, Trempealeau County, Wisconsin. It was in force for 51 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2015, 3:24 PM CDT (20:24 UTC)
Expired
Jun 29, 2015, 4:15 PM CDT
In force
51 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Buffalo County, WI, Jackson County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 33 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 3:28 PM CDTHAIL 0.756 Wnw Independence, WI
Jun 29, 3:36 PM CDTHAIL 15 W Independence, WIHAIL LASTED ABOUT 10 MINUTES AND IS COVERING THE GROUND.
Jun 29, 3:39 PM CDTHAIL 15 Wsw Independence, WI
Jun 29, 3:48 PM CDTHAIL 14 N Arcadia, WI
Jun 29, 3:49 PM CDTHAIL 1.254 N Arcadia, WI
Jun 29, 3:55 PM CDTHAIL 0.252 Ese Arcadia, WI
Jun 29, 3:55 PM CDTHAIL 0.75Arcadia, WI
Jun 29, 3:55 PM CDTHAIL 1.5Arcadia, WIRELAYED FROM WEAU TELEVISION FROM VIEWER
Jun 29, 4:25 PM CDTHAIL 0.54 N Centerville, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 1:57 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

888 
WUUS53 KARX 292024
SVRARX
WIC011-053-121-292115-
/O.NEW.KARX.SV.W.0019.150629T2024Z-150629T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
324 PM CDT MON JUN 29 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN JACKSON COUNTY IN WEST CENTRAL WISCONSIN...
  TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...
  EAST CENTRAL BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 415 PM CDT

* AT 324 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  INDEPENDENCE...OR NEAR ARCADIA...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BLAIR AROUND 340 PM CDT.
  GALESVILLE AROUND 350 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FRANKLIN...ETTRICK...MONTANA...SQUARE BLUFF AND HEGG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4424 9097 4408 9115 4409 9117 4409 9120
      4405 9122 4406 9125 4407 9127 4406 9128
      4407 9131 4403 9134 4402 9134 4399 9132
      4398 9133 4398 9139 4433 9169 4449 9149
TIME...MOT...LOC 2024Z 310DEG 29KT 4431 9143 

HAIL...1.00IN
WIND...60MPH
 
$$

ROGERS
3 follow-up statements
390 
WWUS53 KARX 292040
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
340 PM CDT MON JUN 29 2015

WIC011-053-121-292115-
/O.CON.KARX.SV.W.0019.000000T0000Z-150629T2115Z/
JACKSON WI-TREMPEALEAU WI-BUFFALO WI-
340 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHWESTERN JACKSON...TREMPEALEAU AND EAST CENTRAL BUFFALO
COUNTIES...

AT 338 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ARCADIA...
MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...PUBLIC REPORTED HAIL UP TO ONE INCH 6 MILES WEST OF         
         INDEPENDENCE. HAIL CONTINUED FOR 10 MINUTES AND COVERED THE 
         GROUND.  

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BLAIR AROUND 355 PM CDT.
  GALESVILLE AROUND 415 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FRANKLIN...ETTRICK...TAYLOR...SQUARE BLUFF AND HEGG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4424 9097 4408 9115 4409 9117 4409 9120
      4405 9122 4406 9125 4407 9127 4406 9128
      4407 9131 4403 9134 4402 9134 4399 9132
      4398 9133 4398 9139 4430 9166 4448 9146
TIME...MOT...LOC 2038Z 316DEG 20KT 4428 9145 

HAIL...1.00IN
WIND...60MPH
 
$$

ROGERS
370 
WWUS53 KARX 292053
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
353 PM CDT MON JUN 29 2015

WIC011-053-121-292115-
/O.CON.KARX.SV.W.0019.000000T0000Z-150629T2115Z/
JACKSON WI-TREMPEALEAU WI-BUFFALO WI-
353 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHWESTERN JACKSON...SOUTHERN TREMPEALEAU AND SOUTHEASTERN
BUFFALO COUNTIES...

AT 352 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ARCADIA...
MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...PUBLIC REPORTED HALF DOLLAR SIZE HAIL 4 MILES NORTH OF 
         ARCADIA. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  GALESVILLE AROUND 415 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ETTRICK...TAMARACK...SQUARE BLUFF...HEGG AND IDUNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4417 9105 4408 9115 4409 9117 4409 9120
      4405 9122 4406 9125 4407 9127 4406 9128
      4407 9131 4403 9134 4402 9134 4399 9132
      4398 9133 4398 9139 4426 9162 4437 9140
TIME...MOT...LOC 2052Z 333DEG 17KT 4423 9145 

HAIL...1.25IN
WIND...60MPH
 
$$

ROGERS
729 
WWUS53 KARX 292113
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
413 PM CDT MON JUN 29 2015

WIC011-053-121-292122-
/O.EXP.KARX.SV.W.0019.000000T0000Z-150629T2115Z/
JACKSON WI-TREMPEALEAU WI-BUFFALO WI-
413 PM CDT MON JUN 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JACKSON...
SOUTHERN TREMPEALEAU AND SOUTHEASTERN BUFFALO COUNTIES WILL EXPIRE AT
415 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HAIL UP TO 
THE SIZE OF NICKLES AND GUSTY WINDS UP TO 40 MPH ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL WISCONSIN.

LAT...LON 4417 9105 4408 9115 4409 9117 4409 9120
      4405 9122 4406 9125 4407 9127 4406 9128
      4407 9131 4403 9134 4402 9134 4399 9132
      4398 9133 4398 9139 4426 9162 4437 9140
TIME...MOT...LOC 2112Z 310DEG 29KT 4423 9145 

$$

ROGERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:30 PM CDT, 54 minutes earlier.

Area forecast discussion, Jun 29, 2:30 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
230 PM CDT MON JUN 29 2015

.SHORT TERM...(TONIGHT AND TUESDAY)
ISSUED AT 230 PM CDT MON JUN 29 2015

UPPER LEVEL SHORTWAVE TOUGH DROPPING SOUTHWARD ACROSS THE REGION
THIS AFTERNOON...PROVIDING MUCH OF THE FORCING FOR THE ONGOING
SHOWERS AND THUNDERSTORMS. AROUND 2000 J/KG SBCAPE ALONG AND WEST OF
THE MISSISSIPPI RIVER VIA THE RAP TO HELP POWER THE STORMS.
HOWEVER...RAP/HRRR BUFKIT SOUNDINGS CONTINUE TO PAINT A SKINNY CAPE
PROFILE...NOT SUPPORTIVE OF STRONG UPDRAFTS. SHEAR IS A BIT BETTER
COMPARED TO YESTERDAY...BUT STILL RELATIVELY MEAGER. RAP PEGS 0-6KM
SHEAR AT 20-25 KTS...MOST OF WHICH IS IN THE 0-3 KM LAYER. WITH A
RELATIVELY DRY SUB CLOUD LAYER...EXPECT SOME ENHANCED WIND GUSTS
WITH THE STRONGER STORMS. COULD SEE SOME LARGE HAIL...BUT A BUNCH OF
PEA TO 1/2 INCH SIZE MIGHT BE MORE LIKELY. WIND GUSTS UP TO 40-45
KTS ALSO LOOKS REASONABLE. CAN/T RULE OUT SOMETHING HIGHER IF BOWING
SEGMENTS START DEVELOPING. MESO MODELS WERE A BIT BEHIND ON THE
DEVELOPMENT/SPEED OF THE CONVECTION...BUT TRENDS AND LATER RUNS
FAVOR CLEARING THE BULK OF PRECIPITATION SOUTH/EAST OF THE FORECAST
AREA BY 03Z. MAIN STRONG-SEVERE THREAT WOULD BE THROUGH 7-8 PM.

THE UPPER LEVEL TROUGH TAKES A RIGHT TURN AS IT GETS THROUGH THE
FORECAST AREA LATER TONIGHT...TAKING AIM AT THE EASTERN GREAT LAKES.
SHOULD PROVIDE ENOUGH FORCING FOR MORE SHOWERS/STORMS ACROSS EASTERN
WI...AND DEPENDING ON SPEED OF THE SYSTEM...COULD LINGER INTO
WESTERN WI IN THE MORNING. WILL CONTINUE SOME SMALL POPS LATE
OVERNIGHT/EARLY TUE MORNING TO ACCOUNT FOR THIS.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 230 PM CDT MON JUN 29 2015

MODELS IN GOOD AGREEMENT WITH A GRADUAL BREAKDOWN OF THE AMPLIFIED
WEST COAST RIDGE...RESULTING IN A CHANGE FROM NORTHWEST FLOW TO MORE
ZONAL FOR THE WEEKEND. GFS/ECMWF/GEM ALSO IN FAVOR OF SHUNTING ANY
RIPPLES ON THE FLOW SOUTH/NORTH...TRENDING TOWARD A DRY STRING OF
DAYS. EVEN WED...WHICH MODELS HAVE BEEN BOUNCING BACK AND FORTH ON
WHETHER TO SPIN A SHORTWAVE ACROSS THE REGION...NOW SUGGEST THE SFC
HIGH WILL WIN OUT...KEEPING THAT PIECE OF ENERGY SOUTHWEST. SOME
SMALL RAIN CHANGES MAY CREEP IN A FEW DAYS BASED ON THE CONSENSUS
SOLUTION...BUT OVERALL...IT LOOKS MORE DRY THAN NOT FROM WED INTO
THE WEEKEND. MONDAY SHOWS SOME POTENTIAL FOR A STORMY DAY...WITH A
COLD FRONT DROPPING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1233 PM CDT MON JUN 29 2015

FOCUS IS ON POSSIBLE SEVERE THUNDERSTORMS THIS AFTERNOON AS A MID-
LEVEL TROUGH DROPS THROUGH THE REGION. MAINLY VFR CONDITIONS
EXPECTED BETWEEN THUNDERSTORMS...DETERIORATING INTO IFR TEMPORARILY
IN THE 21-23Z TIME FRAME. ALSO...WATCH FOR STRONG MICROBURST TYPE
WINDS WITH THESE STORMS. LOOK FOR THE CONVECTION TO CLEAR SOUTHEAST
OF THE KRST/KLSE TAF SITES AROUND 01-02Z. LOOKS LIKE STRATUS/FOG
WITH SETUP UP AGAIN EARLY TUESDAY MORNING...SIMILAR TO THIS MORNING.
LOOKING FOR KRST TO SLIP INTO IFR AFTER 07Z AND KLSE AROUND 09Z.
PLAN ON IMPROVEMENT INTO VFR RANGE AGAIN AFTER 14Z.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...RIECK
LONG TERM....RIECK
AVIATION.....DAS
Hazardous weather outlook, Jun 29, 11:45 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1145 AM CDT MON JUN 29 2015

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-301000-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
1145 AM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE SOUTH ACROSS THE AREA. A FEW STRONG TO
SEVERE STORMS ARE POSSIBLE...MAINLY NORTH OF INTERSTATE 90 AND
BETWEEN 2 AND 8 PM. HAIL AND STRONG WIND GUSTS ARE THE MAIN
THREATS. HEAVY DOWNPOURS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME FOR MUCH OF TUESDAY
AFTERNOON THROUGH SUNDAY. THE RISK OF SEVERE WEATHER APPEARS LOW
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

A FEW SPOTTER GROUPS COULD BE NEEDED THIS AFTERNOON AND EARLY EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

RIECK

In the hours before

Special weather statement, Jun 29, 2:31 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
231 PM CDT MON JUN 29 2015

WIZ017-029-292015-
CLARK-TAYLOR-
231 PM CDT MON JUN 29 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TAYLOR AND NORTHERN
CLARK COUNTIES...

AT 228 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PRENTICE TO NEAR EAU CLAIRE...AND MOVING SOUTH
AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8
PM CDT. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WIND.

LOCATIONS IMPACTED INCLUDE...
MEDFORD...THORP...OWEN...RIB LAKE...DORCHESTER...CHELSEA...
WESTBORO...JUMP RIVER...RESEBURG...STETSONVILLE...GOODRICH...
WITHEE...GILMAN...CURTISS...LUBLIN.

LAT...LON 4512 9005 4512 9020 4503 9020 4503 9031
      4498 9032 4485 9092 4538 9092 4538 9004
TIME...MOT...LOC 1928Z 353DEG 20KT 4551 9042 4512 9098

ROGERS
Special weather statement, Jun 29, 2:35 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
235 PM CDT MON JUN 29 2015

WIZ032-033-292000-
BUFFALO-TREMPEALEAU-
235 PM CDT MON JUN 29 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TREMPEALEAU AND
NORTHEASTERN BUFFALO COUNTIES...

AT 234 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHEAST OF
MONDOVI...MOVING SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM CDT.
SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WIND.

LOCATIONS IMPACTED INCLUDE...
MONDOVI...ELEVA...GILMANTON...CHIMNEY ROCK...MONDOVI AIRFIELD...ELK
CREEK.

LAT...LON 4460 9148 4446 9127 4430 9163 4460 9180
TIME...MOT...LOC 1934Z 326DEG 10KT 4450 9155

ROGERS
Special weather statement, Jun 29, 2:59 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
259 PM CDT MON JUN 29 2015

WIZ032>034-292045-
BUFFALO-TREMPEALEAU-JACKSON-
259 PM CDT MON JUN 29 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN JACKSON...
TREMPEALEAU AND NORTHEASTERN BUFFALO COUNTIES...

AT 257 PM CDT...A BROKEN LINE OF STRONG THUNDERSTORMS WAS ALONG A
LINE EXTENDING FROM NEAR HUMBIRD TO NEAR ARCADIA...AND MOVING
SOUTHEAST AT 20 MPH. THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH
4 PM CDT.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
MOST OF THESE THUNDERSTORMS. HOWEVER...A SEVERE THUNDERSTORM WATCH
IS IN EFFECT UNTIL 8 PM CDT AND SOME OF THESE STORMS MAY BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WIND.

LOCATIONS IMPACTED INCLUDE...
BLACK RIVER FALLS...ARCADIA...MONDOVI...OSSEO...WHITEHALL...
GALESVILLE...BLAIR...INDEPENDENCE...STRUM...PRICE...FRANKLIN.

LAT...LON 4402 9142 4460 9183 4459 9092 4451 9092
      4451 9083 4447 9080 4442 9080 4442 9074
      4429 9061
TIME...MOT...LOC 1957Z 317DEG 19KT 4452 9094 4431 9153

ROGERS
Special weather statement, Jun 29, 3:09 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
309 PM CDT MON JUN 29 2015

WIZ017-029-292030-
CLARK-TAYLOR-
309 PM CDT MON JUN 29 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TAYLOR AND CLARK
COUNTIES...

AT 306 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RIB LAKE TO NEAR THORP...AND MOVING SOUTHEAST AT
25 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM
CDT. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WIND.

LOCATIONS IMPACTED INCLUDE...
MEDFORD...NEILLSVILLE...ABBOTSFORD...COLBY...THORP...LOYAL...
GREENWOOD...OWEN...RIB LAKE...DORCHESTER...CHELSEA...WESTBORO...
HUMBIRD.

LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
      4442 9032 4442 9080 4451 9080 4451 9092
      4514 9093 4538 9056 4538 9005
TIME...MOT...LOC 2006Z 293DEG 28KT 4531 9009 4484 9092

ROGERS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 2:31 PM CDTSpecial Weather StatementARXTaylor44 min
Jun 29, 2:35 PM CDTSpecial Weather StatementARXBuffalo25 min
Jun 29, 2:59 PM CDTSpecial Weather StatementARXJackson, Trempealeau46 min
Jun 29, 3:09 PM CDTSpecial Weather StatementARXClark, Taylor21 min
Jun 29, 3:40 PM CDTSpecial Weather StatementARXClark65 min
Jun 29, 3:48 PM CDTSpecial Weather StatementARXJackson, Trempealeau27 min
Jun 29, 4:28 PM CDTSevere Thunderstorm WarningARXBuffalo, La Crosse, Trempealeau32 min
Jun 29, 4:57 PM CDTSevere Thunderstorm WarningARXLa Crosse33 min
Jun 29, 5:20 PM CDTSevere Thunderstorm WarningARXVernon55 min
Jun 29, 6:06 PM CDTSevere Thunderstorm WarningARXCrawford54 min
Jun 29, 6:40 PM CDTSevere Thunderstorm WarningARXCrawford, Grant50 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.